# SDR M3HA96033

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4206G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 081
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Unit
- Part number: 8ED00558800
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HNL - FLT 659 - ON RETURN FLIGHT FROM PASSENGER REPORTED SMOKE ROW 5 C/D, LATERAL LIGHTS AREA.  MEL'D LATERAL LIGHTS.  POWER UNIT FOUND TO BE BURNED.  (M)
